Matrix approach to dual similar associated consistency for the Shapley value

Share/Save/Bookmark

Xu, Genjiu and Driessen, Theo and Sun, Hao (2009) Matrix approach to dual similar associated consistency for the Shapley value. Linear Algebra and its Applications, 430 (11-12). pp. 2896-2897. ISSN 0024-3795

[img]PDF
Restricted to UT campus only
: Request a copy
83Kb
Abstract:In terms of the similarity of matrices, by combining the dual operator and the linear mapping with respect to Hamiache’s associated game on the game space, the Shapley value for TU-games is axiomatized as the unique value verifying dual similar associated consistency, continuity, and the inessential game property.

Item Type:Article
Copyright:© 2009 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68057
Official URL:http://dx.doi.org/10.1016/j.laa.2009.01.009
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page